# SDR SWAA051301

- Difficulty date: May 3, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 64,588 hours, 62,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT AFT CABIN EMERGENCY LIGHTS INOP AT BS 753.  REMOVED AND REPLACED BATTERY PACK PER MM.
